# SDR SWAA2020090414111

- Difficulty date: August 31, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 75,092 hours, 44,737 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 3226
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PASSING FL 380 GOT CABIN ALT WARN + HORN PRES CONT WENT INTO WAN MODE.  PASSENGER O2 DEPLOYED.  C/W AMM 05-51-81 (CABIN DEPRESSUIRZATION CONDITIONAL INSPECTION) & AMM 05-51-91 (CABIN PRES LEAK TEST).  FOUND #2 ENG PRSOV TO BE LEAKING, R+R #2 PRSOV PER AMM 36-11-04.  OPERATIONS CHECK GOOD. C/W MT 721-00-01, MT 736-00-01, & 736-00-02. RAR# 70255 POS 2 TAG NO 713880 P/N OFF/ON 3214552-6 S/N OFF 3226 S/N ON 5934.
